American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 60 found      Go to page: 1 2

[31] Robert S. Strichartz. Characterization of eigenfunctions of the Laplacian by boundedness conditions . Trans. Amer. Math. Soc. 338 (1993) 971-979. MR 1108614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Kathryn E. Hare and David C. Wilson. A structural criterion for the existence of infinite central $\Lambda(p)$ sets . Trans. Amer. Math. Soc. 337 (1993) 907-925. MR 1157613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Peter Ohring. A central limit theorem on Heisenberg type groups. II . Proc. Amer. Math. Soc. 118 (1993) 1313-1318. MR 1137231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jacek Dziubański. Remark on commutative approximate identities on homogeneous groups . Proc. Amer. Math. Soc. 114 (1992) 1015-1016. MR 1092917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Loukas Grafakos. Weak type estimates for a singular convolution operator on the Heisenberg group . Trans. Amer. Math. Soc. 325 (1991) 435-452. MR 1024772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Michael Cowling, Garth Gaudry, Saverio Giulini and Giancarlo Mauceri. Weak type $(1,1)$ estimates for heat kernel maximal functions on Lie groups . Trans. Amer. Math. Soc. 323 (1991) 637-649. MR 967310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Ewa Damek. An area theorem for a one-dimensional semidirect extension of homogeneous groups . Proc. Amer. Math. Soc. 104 (1988) 1279-1283. MR 969058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] David Scott and Alladi Sitaram. Some remarks on the Pompeiu problem for groups . Proc. Amer. Math. Soc. 104 (1988) 1261-1266. MR 931747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Saverio Giulini. Approximation and Besov spaces on stratified groups . Proc. Amer. Math. Soc. 96 (1986) 569-578. MR 826483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Krzysztof Stempak. Multipliers for eigenfunction expansions of some Schr\"odinger operators . Proc. Amer. Math. Soc. 93 (1985) 477-482. MR 774006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Ewa Damek. Harmonic functions on semidirect extensions of type $H$ nilpotent groups . Trans. Amer. Math. Soc. 290 (1985) 375-384. MR 787971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Walter Schempp. Radar ambiguity functions, the Heisenberg group, and holomorphic theta series . Proc. Amer. Math. Soc. 92 (1984) 103-110. MR 749901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Ronald L. Lipsman and Joseph A. Wolf. Canonical semi-invariants and the Plancherel formula for parabolic groups . Trans. Amer. Math. Soc. 269 (1982) 111-131. MR 637031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jacek Cygan. Subadditivity of homogeneous norms on certain nilpotent Lie groups . Proc. Amer. Math. Soc. 83 (1981) 69-70. MR 619983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] L. Auslander and R. Tolimieri. Algebraic structures for $\bigoplus \sum \sb{n\geq 1}L\sp{2}(Z/n)$\ compatible with the finite Fourier transform . Trans. Amer. Math. Soc. 244 (1978) 263-272. MR 506619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] G. B. Folland. Applications of analysis on nilpotent groups to partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 912-930. MR 0457928.
Abstract, references, and article information   
View Article: PDF

[47] R. Tolimieri. The multiplicity problem for 4-dimensional solvmanifolds. Bull. Amer. Math. Soc. 83 (1977) 365-366. MR 0476917.
Abstract, references, and article information   
View Article: PDF

[48] Kenneth I. Gross, Wayne J. Holman III and Ray A. Kunze. The generalized gamma function, new Hardy spaces, and representations of holomorphic type for the conformal group. Bull. Amer. Math. Soc. 83 (1977) 412-415. MR 0435290.
Abstract, references, and article information   
View Article: PDF

[49] S. Rallis and G. Schiffmann. Discrete spectrum of the Weil representation. Bull. Amer. Math. Soc. 83 (1977) 267-270. MR 0429753.
Abstract, references, and article information   
View Article: PDF

[50] Richard C. Penney. Canonical objects in Kirillov theory on nilpotent Lie groups . Proc. Amer. Math. Soc. 66 (1977) 175-178. MR 0453922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Richard L. Rubin. Multipliers on the rigid motions of the plane and their relations to multipliers on direct products . Proc. Amer. Math. Soc. 59 (1976) 89-98. MR 0454523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Kenneth D. Johnson. Composition series and intertwining operators for the spherical principal series. II . Trans. Amer. Math. Soc. 215 (1976) 269-283. MR 0385012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] H. Lee Michelson. A decomposition for certain real semisimple Lie groups . Trans. Amer. Math. Soc. 213 (1975) 177-193. MR 0385002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Nguyen Huu Anh. Algebraic groups with square-integrable representations. Bull. Amer. Math. Soc. 80 (1974) 539-542. MR 0340482.
Abstract, references, and article information   
View Article: PDF

[55] G. B. Folland and E. M. Stein. Parametrices and estimates for the $\bar \partial _b$ complex on strongly pseudoconvex boundaries. Bull. Amer. Math. Soc. 80 (1974) 253-258. MR 0344699.
Abstract, references, and article information   
View Article: PDF

[56] Peter R. Mueller-Roemer. Contracting extensions and contractible groups. Bull. Amer. Math. Soc. 79 (1973) 1264-1269. MR 0328475.
Abstract, references, and article information   
View Article: PDF

[57] E. M. Stein. Singular integrals and estimates for the Cauchy-Riemann equations. Bull. Amer. Math. Soc. 79 (1973) 440-445. MR 0315302.
Abstract, references, and article information   
View Article: PDF

[58] G. B. Folland. A fundamental solution for a subelliptic operator. Bull. Amer. Math. Soc. 79 (1973) 373-376. MR 0315267.
Abstract, references, and article information   
View Article: PDF

[59] Antonio O. Farias. Orientation-preserving mappings, a semigroup of geometric transformations, and a class of integral operators . Trans. Amer. Math. Soc. 167 (1972) 279-289. MR 0295374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Ronald L. Lipsman. Equivalent conditions for the $L\sb{p}$ convolution theorem on semisimple groups . Proc. Amer. Math. Soc. 34 (1972) 497-503. MR 0310557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 60 found      Go to page: 1 2